# SDR UPS99830057

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1440 TO 1460, LBL 8, THE CEILING INTERCOSTAL IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA AND REPAIRED INTERCOSTAL IAW SRM 53-2-0 FIG 1B.
